MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019 and (b)(6) 2019.(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that lens with model zxt225 +33.5 diopter was explanted from patient¿s operative eye because of patient unhappy with 20/40 uncorrected visual acuity.During the explant procedure one lens was removed and replaced as the lens got torn during the procedure.Reportedly lens with same model and lower diopter of +32.5 was used as replacement for the patient.This report will capture information for the explanted lens.Another report is being submitted under vmsr reporting will capture the event for the torn lens during the procedure.No further information provided.
 
Additional Manufacturer Narrative
Additional information: additional information was received, and it was learnt that patient uncorrected visual acuity was 20/40 post op day one, still 20/40 (b)(6) 2019 visit.Patient was very unhappy distance vision outcome.There was no patient injury.Reportedly patient¿s outcome was 20/100 on post op day 1 on (b)(6) 2019 but has improved to uncorrected 20/25 and is happy.Section a2: date of birth: (b)(6) 1950.Device evaluation: product testing could not be performed because the product was not returned.The reported complaint was not confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed that no similar complaints were received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.H3 other text : placeholder.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9542099
Report Number9614546-2020-00003
Device Sequence Number2641518
Product Code POE
UDI-Device Identifier05050474606043
UDI-Public(01)05050474606043(17)230713
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2023
Device Model NumberZXT225
Device Catalogue NumberZXT225U335
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer01/10/2020
10/25/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date01/21/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005